MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS

INTEGRA LIFESCIENCES MANSFIELD HAKIM PROGRAMMER; HAKIM PROGRAMMING TOOLS
Catalog Number 823190
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported overheating of a hakim programmer.No patient or medical staff impact.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10 the hakim programmer was returned for evaluation: dhr - no discrepancies failure analysis - the vpv programmer received with transmitter.Programmer and transmitter are working properly and there was no fault found.The reset, safety and functional test must be performed.The repair, reset, functional and electrical safety test performed.Root cause - the device met specifications.The possible root cause of the error message identified during investigation may occurred if the transmitter is disconnected during the self test or due to mains supply perturbation.Furthermore, the possible root cause of damaged device could be due to a bad handling from the user.

Brand Name
HAKIM PROGRAMMER
Common Device Name
HAKIM PROGRAMMING TOOLS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17730245
Report Number3013886523-2023-00309
Device Sequence Number6440732
Product Code JXG
UDI-Device Identifier10886704041597
UDI-Public10886704041597
Combination Product (Y/N)N
PMA/510(K) Number
K003564
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823190
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown